Toggle Main Menu Toggle Search

Open Access padlockePrints

Eggs, Apples and Pears

Lookup NU author(s): Dr Steve Humble MBEORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Humble S

Publication type: Article

Publication status: Published

Journal: Teaching Mathematics and its Applications

Year: 2002

Volume: 21

Issue: 3

Pages: 121-126

ISSN (print): 0268-3679

ISSN (electronic): 1471-6976

Publisher: Oxford University Press


DOI: 10.1093/teamat/21.3.121


Altmetrics provided by Altmetric